# SDR 97ZZZX1152

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303DC
- Make and model: Cessna 402B
- Aircraft serial: 402B0303
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 2VA20
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT,  A/C RETURNED TO BASE.  FOUND LANDING GEAR SAFETY SWITCH DEFECTIVE. REPLACED SWITCH WITH CESSNA KIT SK 421-136B.  OUR PARTS VENDOR STATED THAT DUE TO UNRELIABILITY, THE OLD STYLE SWITCH IS NO LONGER AVAILABLE FOR SALE.  GEAR OPS NORMAL AFTER INSTALLATION OF NEW SWITCH.
